# SDR RAIA00112011

- Difficulty date: December 28, 2001
- Submitted: December 31, 2001
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 14,081 hours, 13,187 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

5487-STL- BAGGAGE DOOR CAPTION LIGHT ILLUMINATED DURING TAKEOFF ROLL.  MAINTENANCE PROPERLY CLOSED AND SECURED DOOR LATCH IAW J41 MM.
